# SDR TRBA2009002

- Difficulty date: January 3, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 27,687 hours, 31,532 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

LT ENGINE TORQUE WENT TO 95 PERCENT UNCOMMANDED.  AWAITING AML PAGE FOR FURTHER DETAILS.
